| Model Number |
TFNT30 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during a cataract extraction with intraocular lens (iol) implant procedure, an optic scratch was found.There was no medication treatment required, and the procedure was completed on the same day.Additional information has been requested.
Event or Problem Description
Additional information was requested and received stating there was no patient harm.
Additional Manufacturer Narrative
The account indicated the use of a qualified associated cartridge and handpiece.The customer indicated the use of a viscoelastic, which is not qualified for this lens with any of the qualified lens/cartridge combinations.The root cause for the reported complaint may be related to a failure to follow the instruction for use (ifu).The viscoelastic indicated is not qualified for the lens/cartridge combinations used.The ifu instructs that an company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The lens was returned for evaluation.Solution was dried on the lens.The lens was cut in half.A small crack is observed on each of the pieces.These cracks may be interpreted as the reported scratch on the optic.The reported lens damage was observed.The manufacturer internal reference number is: (b)(4).